I was on it for headaches, associated with migraines and sinus issues. It was great but it really made me drowsy. I was told it was "old school" drug. I think it helped because it put me to sleep, thats about it. Good luck.
Amitryptiline or Elavil can cause a variety of side effects such as dry mouth, sedation, constipation, and weight gain. It is very important that you check with your doctor regularly for possible dosage adjustments and to help reduce side effects. Avoid stopping this medication without first checking with your doctor. Alcohol and other medications may also interact with this medicine. Take care and regards.
thanks dr. i had a different side effect my anxiety went throught the roof when starting elavil after 2 days my doc told me to stop. I was already treatting anxiety with med and didnt need something to worsen my anxiety! i just wanted to try elavil cause it was supposed to help with dep/anxiety and migrines i have hermicrania continua when my headache is bac i use indomethicin
Thanks for the update. Worsening of symptoms may be experienced due to drug interactions. Discuss this with your doctor and discontinue the responsible medication. With hemacrania continua, outlook is usually good with indomethacin intake. Stay positive always and continue your therapy with your doctor. Consider also complementary and alternative medicine such as biofeedback therapy to help with your symptom control. Take care always.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.